Fatigue weakness help needed
I started to have this illness at the end of May, the following are my symptoms, I have not received any diagnosis to date (almost 3 months). I have been all healthy and
normal prior to this. Some symptoms are getting worse over the time. Very frustrated and desperately need some help. Thank you for any help!
- around end of May 2011 started to develop bad vaginal yeast infection, bacteria vaginosis, UTI. Never had these conditions before. Treated with Fluconazole.
- about a week later started to develop flu like symptoms with body weakness, occasional cough, scratchy throat, chills, night sweat, but no temp.
- soon after right arm started to have swollen/pain feeling. Quite a number of times right side brain not able to respond, right eye weak, unable to hear people talking.
- Oval shaped light colored patch (about 5 inches long x 1 inch wide) on right upper chest developed soon after and has always been there, no itchy or pain.
- As time goes by ache/pain/sore increases, widespread to hands, legs, hips, toes.
- right eye continues to feel drowsy, sore most of the time, right side cognition weakened at times.
- periodically have fever like body ache, scratchy throat, low grade fever.
- faint like/dizzy feeling developed recently.
- weakness, fatigue, severe drowsiness, pain in arms/legs everyday.
- minor vaginal itchy almost daily (maybe yeast never left?), skin itchy some days on face/hands/feet.
- legs sometimes get hardened, this comes and goes.
- feel drained/sweat after doing very little.
Diagnosis done so far:
All blood tests (including lupus) came back negative
Chest X-ray, MRI brain came back normal
Referred to rheumatologist, neurologist, did not detect any conditions.
Waiting to see infectious disease specialist.
Anybody has any ideas what this could be or what else to try?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?